# SDR AALA202003179003

- Difficulty date: March 16, 2020
- Submitted: March 17, 2020
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 69,837 hours, 27,400 cycles
- Engine: Iae V2527A5
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Actuator
- Part number: G4000VSVA01
- Part serial: AAG171105
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Part time: 6,226 hours, 3,139 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ENG 1 COMPRESSOR VANE ECAM MESSAGE OUT TAKEOFF ROLL AT FLEX POWER. REMOVED AND REPLACED #1 ENG VSV ACTUATOR PER J/C 26T40075005. PERFORM POWER ASSURANCE TEST IAW 26L0007104.
